About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2010 (2010), Article ID 452764, 2 pages
http://dx.doi.org/10.1155/2010/452764
Editorial

Sign-Changing Solutions to Equations of Elliptic Type

1Department of Mathematical Sciences, Tsinghua University, Beijing 100084, China
2Mathematisches Institut, University Giessen, Arndtstr. 2, 35392 Giessen, Germany
3Graduate School of Environment and Information Science, Yokohama National University, Tokiwadai, Yokohama 240-8501, Japan
4Mathematics Department, University of California, Irvine, CA 92697-3875, USA
5Department of Mathematics and Statistics, Utah State University, Logan, UT 84322-4205, USA

Received 21 March 2010; Accepted 21 March 2010

Copyright © 2010 Wenming Zou et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.